# SDR SWAA2023110103042

- Difficulty date: September 21, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FRONT SPAR FAIRING # 331B INTERNAL SUPPORT RIB 4 END CRACKED MKD DOT<[01] REMOVE AND REPLACE #4 RIB AT LEFT HORRIZONTAL STAB L/E PANEL# 331B AS PER REF 51-40-02-0G-0;[02] VERIFIED AMT STEP 1.
